ITEM METADATA RECORD
Title: Waves in the sandpile model on fractal lattices
Authors: Daerden, F ×
Priezzhev, VB
Vanderzande, Carlo #
Issue Date: Mar-2001
Series Title: Physica A, Statistical and Theoretical Physics vol:292 issue:1-4 pages:43-54
Abstract: The scaling properties of waves of topplings of the sandpile model on a fractal lattice are investigated. The exponent describing the asymptotics of the distribution of last waves in an avalanche is found. Predictions for scaling exponents in the forward and backward conditional probabilities for two consecutive waves are given. All predictions were examined by simulations on the Sierpinski gasket and were found to be in a reasonable agreement with the numerical data. (C) 2001 Elsevier Science B.V. All rights reserved.
URI: 
ISSN: 0378-4371
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science